| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified veins in the left forearm.A 6.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation just below the nominal burst pressure (nbp) for 15 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.